Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Mobic

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
Susan
Guest
 
Posts: n/a
Default No Subject

I have been taking mobic after no luck with naproxin for a disc problem in addtion to physical therapy. The one side effect I have is weight gain. Within the four weeks I have been taking many of my clothes don't fit. Does anyone know the "typical" weight gain when taking this drug? Despite my pain relief and increased excercise level the weight is still there.
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I have been taking Mobic for about 2 1/2 weeks now and also have seen frustrating and significant weight gain. I know it is not my eating habits, for my diet has not changed and I exercise religiously - I am a marathoner and also take several weight lifting classes per week. I exercise 2-3 hours per day, 4-5 days per week, including 4 runs per week. My breast size has also increased nearly a full cup size, and being a runner, Im mot liking that one bit. In the past 2 weeks I have gained almost 9 pounds without explaination. I am going to stop taking the Mobic, head back to my Dr. and look into an alternate treatment plan for my shoulder pain, which ironically is from lifting weights.
Reply With Quote
  #3  
Old 09-12-2007, 02:37 PM
MARY ANN MONEY
Guest
 
Posts: n/a
Default MOBIC

I HAVE BEEN TAKING MOBIC FOR TWO MONTHS I HAVE SWELLING IN MY HANDS AND FEET I HAVE SIGNIFICANT WEIGHT GAIN IF YOU FIND ANYTHING THAT CAN BE TAKEN AND NOT GAIN WEIGHT PLEASE LET ME KNOW.
Reply With Quote
  #4  
Old 09-12-2007, 02:40 PM
David Pemberton
Guest
 
Posts: n/a
Default weight gain

I have been taking mobic for over a year now I have gained over 30 pounds my eating habit have not changed since I have started taking mobic... matter of fact I had weight loss surgery over 4 years ago and lost that 118 pounds over three years ago . I never thought I would have a problem with weight gain because of the time factor...I have been off the mobic for over a week now and have lost 8 pounds. so yes it is true in my case that the mobic can produce weight gain...I have stoped the mobic and started using ibuprofen again..I do hurt more since the change but I can not see myself weight 300 pounds again...
Reply With Quote
  #5  
Old 05-12-2008, 06:58 PM
Unregistered
Guest
 
Posts: n/a
Default weight gain on Mobic

I have been on it on and off for the last year and a half. I have gained at least 30 pounds and I exercise every day. Can't seem to shake any of the weight.
Reply With Quote
  #6  
Old 05-12-2008, 06:59 PM
Lisa
Guest
 
Posts: n/a
Default Mobic and Weight Gain

I have been on Mobic for 2-3 months and gained 30 pounds. Additionally, I am having increased pain, stiffness and slight swelling in my fingers--more so than before. I watch what I eat and excercise regularly. Because summer time and bathing suits are just around the corner, I have been more dilligent with my routine. Mobic has to be the culprit, there is no other change in medications, etc. <br><br>Oh, the doctor blames the increased pain on weight gain and claims Mobic doesn't cause the weight gain. Does anyone else have a problem finding a good doctor? I'm only 39 and I can't stand the thought of what the future may hold.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:28 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.